worldchildfree.org

More pimples popping up with Murad Resurgence

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Sorry I keep coming here to cry and complain about my face ;(i'm almost 2.5 months in and still keep waking up everyday with more pimples! it's like every tiny bump under my skin turns into a pimple. lately i've been using a lil pro activ wash on spots and then spot treating w/bp.and everytime I mosturize during the day I come home with even more pimples! so I try to just mosturize in the morning now.urghhhhhhh, if I knew this was going to happen I prob woulda stuck w/my oily face and way less acne than what Murad Resurgence has given me now. maybe this drug just isnt for me??? I just hope at the end of this I can come back and tell everyone not to listen to this post and that accutante was well worth it!!!..

Comments (15)

Your question was: More pimples popping up with Murad Resurgence.

Im sorry you are having a tough time! hopefully Murad Resurgence is just doing it's job and you will start to clear up soon. make sure you are using an oil free moisturizer and make up... those could make you break out. Its hard to get used to not using acne creams that kill bacteria while on Murad Resurgence so maybe try a few tricks to keep the bacteria from spreading. here are a few things I do...1. wash your makeup brushes after every use when your face is broke out2.

Dont touch your face without washing your hands really well4. if you have long hair, tie it up at night so the oil from your hair doesnt get on your face5. disinfect anything that might touch your face like your cell phone or sunglassesi dont know if those tips are helpful... but it's just one way I try to keep my acne from spreading. Im still having an initial break out too...

Good luck! I really hope you start to see improvment soon!..

Comment #1

I remember feeling that way after a couple months, too. I remember thinking to myself, "what's all the fuss about? This stuff doesn't actually work at all."Two months after I was finished the course, I finally understood: my skin was 100% perfectly clear. No pimples. None. It was like a complete 180. Just hang in there...

Comment #2

Do you think it could be cause I'm on a generic brand? "sortret" ?

Comment #3

No. It's still just isotretinoin. Everyone responds differently to Murad Resurgence, and it can take anywhere from two weeks into your course all the way up until two weeks AFTER your course before you see ANY improvement.Just be patient, it *will* work. Stopping the course now would be a waste of those first 2.5 months. If you're in doubt and need more reassurance, ask your Derm...

Comment #4

Thank you! yes I do all of those, except number 5... the cell phone thing, I never even thought about that one!! and my cell phones always gross in my purse I have a case on it that picks up every little dirt and hair it touches!..

Comment #5

Its unbearable,i dont know how long the initail breakout will go away>if I had know the IB was so horrible,i wouldnt have taken them so cursory!..

Comment #6

I only just began my 3rd month and there are 2 pimples left. thats it. And a crapload of redmarks. last week I was breaking out like crazy so dont lose hope!..

Comment #7

You guys it is not like you take a pill and poof you are clear. Just like any other treatment it takes time!!!!! If the IB is too much for you stop taking the pills but you knew when you decided to take these pills that an IB could occur. I am sorry you did get an IB and it is lasting this long but you just have to keep in mind that there is a light at the end of the tunnell. I am about 6 days away from ending my course and still have about 4 pimples on my face but you know what? They are not cystic like they use to be. You have to ride the wave out in order to have clear skin but if you think the IB is too much, stop taking the pills. My advice, live your life and just know that eventually your skin will be clear.

Ask your derm if there is anything you can do to calm down the IB...

Comment #8

WOW I am so glad to hear someone else is in my boat (well not really I feel bad for you too but now I know I'm not alone) I'm 2.5 months in and I'm still breaking out new pimples eveyday WAY worse than I was before I ever started Murad Resurgence....I just don't know what it could be I'm so discouraged...

Comment #9

I was not aware that there was an IB, I learned all about that through this website! and my derm had told me 2 months in I should start to see results. so yeah, i've learned I gotta wait it out. what dosage where you on devendralover?..

Comment #10

Just like the side effects, an initial breakout is hit and miss.I was lucky in the fact I had about 4 spots during my entire course and no IB. Clear skin from the word go. Others will suffer a breakout up to 6 months or so. It's just a large question mark...

Comment #11

I have been taking 60mgs my entire course. I cleared up right away but then about 2.5 to 3 months into my course I broke out in small pimples all over my cheeks and my forehead. They are gone now but they hung around for about 2 months. That sucks that your derm did not tell you about the IB, that should have been the first thing they told you. I have heard people asking about Prednisone (I think that is what it is called) to help with the IB inflammation. Hope you clear up soon!..

Comment #12

I take 80 mg a day and 4.5 months into this!!! I remember wondering when the drug would start to work and for the most part it I guess has..I still get pimples everywhere and large cysts.. Idk yet how I feel cause my red mark scars look worse and the scars look like deeper pits..and I still get large painful cysts and pimpls..I am hoping it will kick in and get 100% better skin....

Comment #13

Keep going. I was on Murad Resurgence for a whole year before I was finally clear...

Comment #14

Wow, how long have you been on 80mg? I'm so sorry to hear but at least I know how you feel, same things happening to me, as when before I didn't get many cysts...

Comment #15


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.